# SDR AALA202309255794

- Difficulty date: September 24, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 72,149 hours, 27,727 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361072900000
- Condition: Damaged
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK FLOOR AFT OF CENTER PEDESTAL SOFT AND MAKES CRACKING NOISE WHEN PRESSURE APPLIED. MAINTENANCE REPLACED FLOOR PANEL 211FF PER AMM 53-12-11.
